What's the difference in Fioricet and Imitrex? Are they the same class of drug? My doctor is not sure if I have a migraine, even though I feel it is, and he gave me Elavil, to try to prevent attack's and for pain he gave me Barbutol which is the Fioricet for pain. I'm reading that's for tension type headaches, although it took the pain away slightly, it was already back fast last night. But since I took the Elavil last night I did not wake up with having a headache which is dull until the afternoon which it's the strongest. So, that tells me it IS A MIGRAINE. If I do get Imitrex, is that all I need, or do, would, I still take Elavil to prevent a migraine attack? I don't think I like the Fioricet, I feel drunk. I think this new set of Migraines, have been brought on by my thyroid, going from hyper, to hypo back to normal in 6 weeks. IDK I just need help.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.